# SDR A6WA201442216

- Difficulty date: December 3, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 27,203 hours, 26,429 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Lt Cowling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3727 LEFT COWL ANTI-ICE CAUTION INFLIGHT WITH SWITCH OFF.  LEFT COWL SHOWED YELLOW. 14TH STAGE SOV WAS OPEN WHILE CAUTION MSG WAS PRESENT.  COMPLIED WITH QRH & RETURNED, EMER DECLARED.  R & R LT ENG COWL ANTI-ICE VLV IAW SUPP 10-094.  OPERATIONS CHECKED GOOD  AT THIS TIME.  SN OFF 0123B & SN ON 1968B.
